# SDR VNAA2020091011101

- Difficulty date: September 7, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 9,735 hours, 8,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Part serial: BN106822
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT NOT CHARGED.  REMOVED AND REPLACED AFT FLASHLIGHT BATTERY PACK.  OPS CHECK GOOD.
